MathSciNet Relay Station
MathSciNet bibliographic data
MR656249 30E05 (30C35)
FitzGerald, Carl H.; Horn, Roger A. On quadratic and bilinear forms in function theory. Proc. London Math. Soc. (3) 44 (1982), no. 3, 554–576.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement